Robustness analysis of generalized Jackson network
Joost Berkhout (),
Bernd Heidergott (),
Jennifer Sommer () and
Hans Daduna ()
Additional contact information
Joost Berkhout: Centrum Wiskunde & Informatica (CWI)
Bernd Heidergott: School of Economics and Business
Jennifer Sommer: HPC Hamburg Port Consulting GmbH
Hans Daduna: University of Hamburg
Computational Management Science, 2019, vol. 16, issue 4, No 8, 697-714
Abstract:
Abstract Queuing networks are a well-established approach to modeling and analysis of complex systems. This paper develops an approach to risk-analysis of queuing network models, where “risk” is understood as the possible impact of ignoring parameter insecurity. Our approach allows to compute the value at risk of performance characteristics of queuing networks under parameter insecurity.
Keywords: Robustness analysis; Queuing network; Parameter insecurity (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s10287-019-00355-3 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:comgts:v:16:y:2019:i:4:d:10.1007_s10287-019-00355-3
Ordering information: This journal article can be ordered from
http://www.springer. ... ch/journal/10287/PS2
DOI: 10.1007/s10287-019-00355-3
Access Statistics for this article
Computational Management Science is currently edited by Ruediger Schultz
More articles in Computational Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().